# SDR 2008UALA01195

- Difficulty date: March 3, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N787UA
- Make and model: Boeing 777222
- Aircraft serial: 26939
- Aircraft time: 47,372 hours, 7,297 cycles
- Engine: Pwa PW4090
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Failed
- Location: Flt Controls
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SYS STATUS MSG ON PUSHBACK, WILL NOT CLEAR.  AFTER EXTENSIVE TROUBLE SHOOTING FOUND BAD CONNECTOR.  REPLACED ACE L2 BENCH PLUG DM27122AC. PERFORMED ACE LRU TEST,ACE ACTUATOR MONITOR TEST PER MM 27-02-02-501,AND ACE ACTUATOR CONFIDENCE TEST.ALL TEST NORMAL . NO DEFECTS NOTED.  AC OK FOR SERVICE.
